# SDR EE4Y2024021519470

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 22,587 hours, 14,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17 S39-41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 531164-01-1-001 LOWER FUSELAGE FWD AVIONICS COMPARTMENT AT FR17 BELOW THE LOWER STGR LH 240MM INTENRAL DOUBLER WITH CORROSION WAS FOUND. AIRBUS WAS CONTATCED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81345210. THE REPAIR WAS PERFORMED FOLLOW THE INSTRUCTIONS AS PER COOPESA EO COO-EO-2024-19331-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P003 ITEM 1-20.
